May  2015, 14(3): 1023-1052. doi: 10.3934/cpaa.2015.14.1023

Existence results for compressible radiation hydrodynamic equations with vacuum

1. 

Department of Mathematics and Key Lab of Scientific and Engineering Computing (MOE), Shanghai Jiao Tong University, Shanghai 200240

2. 

Department of Mathematics, Shanghai Jiao Tong University, Shanghai 200240, China

Received  September 2014 Revised  January 2015 Published  March 2015

In this paper, we consider the three-dimensional compressible isentropic radiation hydrodynamic (RHD) equations. The existence of unique local strong solutions is firstly proved when the initial data are arbitrarily large, contain vacuum and satisfy some initial layer compatibility condition. The initial mass density does not need to be bounded away from zero and may vanish in some open set. We also prove that if the initial vacuum is not so irregular, then the initial layer compatibility condition is necessary and sufficient to guarantee the existence of a unique strong solution. Finally, we establish a blow-up criterion for the strong solution that we obtained. The similar results also hold for the barotropic flow with general pressure law $p_m=p_m(\rho)\in C^1(\mathbb{\overline{R}}^+)$.
Citation: Yachun Li, Shengguo Zhu. Existence results for compressible radiation hydrodynamic equations with vacuum. Communications on Pure and Applied Analysis, 2015, 14 (3) : 1023-1052. doi: 10.3934/cpaa.2015.14.1023
References:
[1]

C. Buet and B. Després, Asymptotic analysis of fluid models for the coupling of radiation hydrodynamics, J. Quant. Spectroscopy Rad. Transf., 85 (2004), 385-418.

[2]

Z. Chen and Y. Wang, The well-posedness of the Cauchy problem for the Navier-Stokes-Boltzmann equations in radiation hydrodynamics, Dissertation, Shanghai Jiao Tong University, 2012.

[3]

Y. Cho, H. Choe and H. Kim, Unique solvability of the initial boundary value problems for compressible viscous fluids, J. Math. Pures Appl., 83 (2004), 243-275. doi: 10.1016/j.matpur.2003.11.004.

[4]

Y. Cho and H. Kim, On classical solutions of the compressible Navier-Stokes equations with nonnegative initial densities, Manu. Math., 120 (2006), 91-129. doi: 10.1007/s00229-006-0637-y.

[5]

Y. Cho and H. Kim, Existence results for viscous polytropic fluids with vacuum, J. Differential Equations, 228 (2006), 377-411. doi: 10.1016/j.jde.2006.05.001.

[6]

Y. Cho and B. Jin, Blow-up of viscous heat-conducting compressible flows, J. Math. Anal. Appl., 320 (2006), 819-826. doi: 10.1016/j.jmaa.2005.08.005.

[7]

H. Choe and H. Kim, Strong solutions of the Navier-Stokes equations for isentropic compressible fluids, J. Differential Equations, 190 (2003), 504-523. doi: 10.1016/S0022-0396(03)00015-9.

[8]

B. Ducomet, E. Feireisl and Š. Nečasová, On a model in radiation hydrodynamics, Ann. Inst. H. Poincaré. (C) Non Line. Anal., 6 (2011), 797-812. doi: 10.1016/j.anihpc.2011.06.002.

[9]

B. Ducomet and Š. Nečasová, Global weak solutions to the 1-D compressible Navier-Stokes equations with radiation Commun. Math. Anal., 8 (2010), 23-65.

[10]

B. Ducomet and Š. Nečasová, Large time behavior of the motion of a viscous heat-conducting one-dimensional gas coupled to radiation, Annali di Matematica Pura ed Applicata, 8 (2012), 219-260. doi: 10.1007/s10231-010-0180-z.

[11]

G. Galdi, An Introduction to the Mathmatical Theorey of the Navier-Stokes Equations, Springer: New York, 1994. doi: 10.1007/978-0-387-09620-9.

[12]

X. Huang, J. Li and Z. Xin, Global well-posedness of classical solutions with large oscillations and vacuum to the three-dimensional isentropic compressible Navier-Stokes equations, Comm. Pure Appl. Math., 65 (2012), 549-585. doi: 10.1002/cpa.21382.

[13]

P. Jiang and D. Wang, Formation of singularities of solutions to the three-dimensional Euler-Boltzmann equations in radiation hydrodynamics, Nonlinearity, 23 (2010), 809-821. doi: 10.1088/0951-7715/23/4/003.

[14]

S. Jiang and X. Zhong, Local existence and fiinte-time blow-up in multidimensional radiation hydrodynamics, J. Math. Fluid Mech., 9 (2007), 543-64. doi: 10.1007/s00021-005-0213-3.

[15]

R. Kippenhahn and A. Weigert, Stellar Structure and Evolution, Springer, Berlin, Heideberg, 1994.

[16]

Y. Li and S. Zhu, On regular solutions of the $3$-D compressible isentropic Euler-Boltzmann equations with vacuum, to appear in Discrete Contin. Dynam. Systems-A, 2015.

[17]

Y. Li and S. Zhu, Formation of singularities in solutions to the compressible radiation hydrodynamics equations with vacuum, J. Differential Equations, 256 (2014), 3943-3980. doi: 10.1016/j.jde.2014.03.007.

[18]

T. Makino, S. Ukai and S. Kawashima, Sur la solution à support compact de equations d'Euler compressible, Japan. J. Appl. Math., 33 (1986), 249-257. doi: 10.1007/BF03167100.

[19]

G. Pomrancing, The Equations of Radiation Hydrodynamics, Oxford: Pergamon, 1973.

[20]

J. Simon, Compact sets in $L^P(0,T;B)$, Ann. Mat. Pura. Appl, 146 (1986), 65-96. doi: 10.1007/BF01762360.

[21]

R. Temam, Navier-Stokes Equations: Theory and Numerical Analysis, North-Holland: Amsterdam, 1984.

show all references

References:
[1]

C. Buet and B. Després, Asymptotic analysis of fluid models for the coupling of radiation hydrodynamics, J. Quant. Spectroscopy Rad. Transf., 85 (2004), 385-418.

[2]

Z. Chen and Y. Wang, The well-posedness of the Cauchy problem for the Navier-Stokes-Boltzmann equations in radiation hydrodynamics, Dissertation, Shanghai Jiao Tong University, 2012.

[3]

Y. Cho, H. Choe and H. Kim, Unique solvability of the initial boundary value problems for compressible viscous fluids, J. Math. Pures Appl., 83 (2004), 243-275. doi: 10.1016/j.matpur.2003.11.004.

[4]

Y. Cho and H. Kim, On classical solutions of the compressible Navier-Stokes equations with nonnegative initial densities, Manu. Math., 120 (2006), 91-129. doi: 10.1007/s00229-006-0637-y.

[5]

Y. Cho and H. Kim, Existence results for viscous polytropic fluids with vacuum, J. Differential Equations, 228 (2006), 377-411. doi: 10.1016/j.jde.2006.05.001.

[6]

Y. Cho and B. Jin, Blow-up of viscous heat-conducting compressible flows, J. Math. Anal. Appl., 320 (2006), 819-826. doi: 10.1016/j.jmaa.2005.08.005.

[7]

H. Choe and H. Kim, Strong solutions of the Navier-Stokes equations for isentropic compressible fluids, J. Differential Equations, 190 (2003), 504-523. doi: 10.1016/S0022-0396(03)00015-9.

[8]

B. Ducomet, E. Feireisl and Š. Nečasová, On a model in radiation hydrodynamics, Ann. Inst. H. Poincaré. (C) Non Line. Anal., 6 (2011), 797-812. doi: 10.1016/j.anihpc.2011.06.002.

[9]

B. Ducomet and Š. Nečasová, Global weak solutions to the 1-D compressible Navier-Stokes equations with radiation Commun. Math. Anal., 8 (2010), 23-65.

[10]

B. Ducomet and Š. Nečasová, Large time behavior of the motion of a viscous heat-conducting one-dimensional gas coupled to radiation, Annali di Matematica Pura ed Applicata, 8 (2012), 219-260. doi: 10.1007/s10231-010-0180-z.

[11]

G. Galdi, An Introduction to the Mathmatical Theorey of the Navier-Stokes Equations, Springer: New York, 1994. doi: 10.1007/978-0-387-09620-9.

[12]

X. Huang, J. Li and Z. Xin, Global well-posedness of classical solutions with large oscillations and vacuum to the three-dimensional isentropic compressible Navier-Stokes equations, Comm. Pure Appl. Math., 65 (2012), 549-585. doi: 10.1002/cpa.21382.

[13]

P. Jiang and D. Wang, Formation of singularities of solutions to the three-dimensional Euler-Boltzmann equations in radiation hydrodynamics, Nonlinearity, 23 (2010), 809-821. doi: 10.1088/0951-7715/23/4/003.

[14]

S. Jiang and X. Zhong, Local existence and fiinte-time blow-up in multidimensional radiation hydrodynamics, J. Math. Fluid Mech., 9 (2007), 543-64. doi: 10.1007/s00021-005-0213-3.

[15]

R. Kippenhahn and A. Weigert, Stellar Structure and Evolution, Springer, Berlin, Heideberg, 1994.

[16]

Y. Li and S. Zhu, On regular solutions of the $3$-D compressible isentropic Euler-Boltzmann equations with vacuum, to appear in Discrete Contin. Dynam. Systems-A, 2015.

[17]

Y. Li and S. Zhu, Formation of singularities in solutions to the compressible radiation hydrodynamics equations with vacuum, J. Differential Equations, 256 (2014), 3943-3980. doi: 10.1016/j.jde.2014.03.007.

[18]

T. Makino, S. Ukai and S. Kawashima, Sur la solution à support compact de equations d'Euler compressible, Japan. J. Appl. Math., 33 (1986), 249-257. doi: 10.1007/BF03167100.

[19]

G. Pomrancing, The Equations of Radiation Hydrodynamics, Oxford: Pergamon, 1973.

[20]

J. Simon, Compact sets in $L^P(0,T;B)$, Ann. Mat. Pura. Appl, 146 (1986), 65-96. doi: 10.1007/BF01762360.

[21]

R. Temam, Navier-Stokes Equations: Theory and Numerical Analysis, North-Holland: Amsterdam, 1984.

[1]

Xin Zhong. A blow-up criterion of strong solutions to two-dimensional nonhomogeneous micropolar fluid equations with vacuum. Discrete and Continuous Dynamical Systems - B, 2020, 25 (12) : 4603-4615. doi: 10.3934/dcdsb.2020115

[2]

Jeongho Kim, Weiyuan Zou. Solvability and blow-up criterion of the thermomechanical Cucker-Smale-Navier-Stokes equations in the whole domain. Kinetic and Related Models, 2020, 13 (3) : 623-651. doi: 10.3934/krm.2020021

[3]

Anthony Suen. Existence and a blow-up criterion of solution to the 3D compressible Navier-Stokes-Poisson equations with finite energy. Discrete and Continuous Dynamical Systems, 2020, 40 (3) : 1775-1798. doi: 10.3934/dcds.2020093

[4]

Yinghua Li, Shijin Ding, Mingxia Huang. Blow-up criterion for an incompressible Navier-Stokes/Allen-Cahn system with different densities. Discrete and Continuous Dynamical Systems - B, 2016, 21 (5) : 1507-1523. doi: 10.3934/dcdsb.2016009

[5]

Yan Jia, Xingwei Zhang, Bo-Qing Dong. Remarks on the blow-up criterion for smooth solutions of the Boussinesq equations with zero diffusion. Communications on Pure and Applied Analysis, 2013, 12 (2) : 923-937. doi: 10.3934/cpaa.2013.12.923

[6]

Ming Lu, Yi Du, Zheng-An Yao, Zujin Zhang. A blow-up criterion for the 3D compressible MHD equations. Communications on Pure and Applied Analysis, 2012, 11 (3) : 1167-1183. doi: 10.3934/cpaa.2012.11.1167

[7]

Thomas Y. Hou, Ruo Li. Nonexistence of locally self-similar blow-up for the 3D incompressible Navier-Stokes equations. Discrete and Continuous Dynamical Systems, 2007, 18 (4) : 637-642. doi: 10.3934/dcds.2007.18.637

[8]

Hayato Miyazaki. Strong blow-up instability for standing wave solutions to the system of the quadratic nonlinear Klein-Gordon equations. Discrete and Continuous Dynamical Systems, 2021, 41 (5) : 2411-2445. doi: 10.3934/dcds.2020370

[9]

Ahmad Z. Fino, Mohamed Ali Hamza. Blow-up of solutions to semilinear wave equations with a time-dependent strong damping. Evolution Equations and Control Theory, 2022  doi: 10.3934/eect.2022006

[10]

Yang Liu. Global existence and exponential decay of strong solutions to the cauchy problem of 3D density-dependent Navier-Stokes equations with vacuum. Discrete and Continuous Dynamical Systems - B, 2021, 26 (3) : 1291-1303. doi: 10.3934/dcdsb.2020163

[11]

Alberto Bressan, Massimo Fonte. On the blow-up for a discrete Boltzmann equation in the plane. Discrete and Continuous Dynamical Systems, 2005, 13 (1) : 1-12. doi: 10.3934/dcds.2005.13.1

[12]

Bingyuan Huang, Shijin Ding, Huanyao Wen. Local classical solutions of compressible Navier-Stokes-Smoluchowski equations with vacuum. Discrete and Continuous Dynamical Systems - S, 2016, 9 (6) : 1717-1752. doi: 10.3934/dcdss.2016072

[13]

Peixin Zhang, Jianwen Zhang, Junning Zhao. On the global existence of classical solutions for compressible Navier-Stokes equations with vacuum. Discrete and Continuous Dynamical Systems, 2016, 36 (2) : 1085-1103. doi: 10.3934/dcds.2016.36.1085

[14]

Yu-Zhu Wang, Weibing Zuo. On the blow-up criterion of smooth solutions for Hall-magnetohydrodynamics system with partial viscosity. Communications on Pure and Applied Analysis, 2014, 13 (3) : 1327-1336. doi: 10.3934/cpaa.2014.13.1327

[15]

Xinwei Yu, Zhichun Zhai. On the Lagrangian averaged Euler equations: local well-posedness and blow-up criterion. Communications on Pure and Applied Analysis, 2012, 11 (5) : 1809-1823. doi: 10.3934/cpaa.2012.11.1809

[16]

Xin Zhong. A blow-up criterion for three-dimensional compressible magnetohydrodynamic equations with variable viscosity. Discrete and Continuous Dynamical Systems - B, 2019, 24 (7) : 3249-3264. doi: 10.3934/dcdsb.2018318

[17]

Xiaojing Xu. Local existence and blow-up criterion of the 2-D compressible Boussinesq equations without dissipation terms. Discrete and Continuous Dynamical Systems, 2009, 25 (4) : 1333-1347. doi: 10.3934/dcds.2009.25.1333

[18]

Huyuan Chen, Hichem Hajaiej, Ying Wang. Boundary blow-up solutions to fractional elliptic equations in a measure framework. Discrete and Continuous Dynamical Systems, 2016, 36 (4) : 1881-1903. doi: 10.3934/dcds.2016.36.1881

[19]

Zhifu Xie. General uniqueness results and examples for blow-up solutions of elliptic equations. Conference Publications, 2009, 2009 (Special) : 828-837. doi: 10.3934/proc.2009.2009.828

[20]

Jacek Banasiak. Blow-up of solutions to some coagulation and fragmentation equations with growth. Conference Publications, 2011, 2011 (Special) : 126-134. doi: 10.3934/proc.2011.2011.126

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (70)
  • HTML views (0)
  • Cited by (3)

Other articles
by authors

[Back to Top]